# SDR DALA2018010200046

- Difficulty date: December 31, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 60,427 hours, 22,320 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Malfunctioned
- Location: L3 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR SLIDE,  ARM LIGHT REMAINS ILLUMINATED WITH HANDLE IN DISARM POSITION. OPS CHECKED THE DOOR SLIDE LIGHT BY ENGAGE/DISENGAGE SLIDE LATCH. OPS CHECKED NORMAL IAW AMM 52-11.
